On the linear prediction problem for certain stochastic processes

Harald Cramér

TBD mathscidoc:1701.332151

Arkiv for Matematik, 4, (1), 45-53, 1960.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:24 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{harald1960on,
  title={On the linear prediction problem for certain stochastic processes},
  author={Harald Cramér},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424528311960},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={1},
  pages={45-53},
  year={1960},
}
Harald Cramér. On the linear prediction problem for certain stochastic processes. 1960. Vol. 4. In Arkiv for Matematik. pp.45-53. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203424528311960.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved